# SDR REXA2012101701410

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 13,617 hours, 13,206 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4069 (MSP TO CLE) AFTER TAKEOFF LANDING GEAR DID NOT RETRACT, HYDRAULIC 3 PRESSURE WENT TO ZERO.  THE CREW PERFORMED AN AIR RETURN BACK TO MSP FOR NR 3 HYDRAULIC SYSTEM FAILURE/LOSS OF PRESSURE.  CREW DID DECLARED AN EMERGENCY AND LANDED WITH NO HYD SYSTEM 3 PRESSURE OVERWEIGHT LANDING AT 48,800 POUNDS LESS THEN 300 FPM.  LANDING GEAR MANUAL EXTENSION WAS PULLED WITH GEAR IN DOWN POSITION.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  FOUND NR 3 HYDRAULIC RESERVOIR LEAKING.  REMOVED AND REPLACED NR 3 HYDRAULIC RESERVOIR IAW 29-12-30.  ALSO, COMPLIED WITH 05-51-34 (INSPECTION OF ACMP AFTER DRY OPERATION).  REMOVED AND REPLACED CASE DRAIN FILTER.  SWUNG GEAR 32-34-00.  PERFORMED MANUAL EXTENSION IAW 32-34-00.  ALL OPS CHECKS AND LEAK CHECKS GOOD.  OVERWEIGHT LANDING FOUND TO BE ACCEPTABLE IAW 05-51-01.  CASE DRAIN FILTER P/N AC7031F8.
